English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Relative Perturbation Theory for Quadratic Hermitian Eigenvalue Problems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons182600

Liang,  Xin
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

1602.03420v2-1.pdf
(Preprint), 228KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Liang, X., Miodragović, S., & Truhar, N. (2021). Relative Perturbation Theory for Quadratic Hermitian Eigenvalue Problems. Linear Algebra and its Applications, 618, 97-128. doi:10.1016/j.laa.2021.01.023.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002A-1D25-2
Abstract
There is no abstract available